Logic, sheaves, and factorization systems

Journal of Symbolic Logic 58 (3):872-893 (1993)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275101
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,330
Through your library

References found in this work BETA

Topos Theory.P. T. Johnstone - 1982 - Journal of Symbolic Logic 47 (2):448-450.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Model Theory of Sheaves of Modules.Mike Prest, Vera Puninskaya & Alexandra Ralph - 2004 - Journal of Symbolic Logic 69 (4):1187 - 1199.
Lawvere-Tierney Sheaves in Algebraic Set Theory.S. Awodey, N. Gambino & M. A. Warren - 2009 - Journal of Symbolic Logic 74 (3):861 - 890.
Sheaves and Normal Submodels.Richard Mansfield - 1977 - Journal of Symbolic Logic 42 (2):241-250.
Sheaves of Continuous Definable Functions.Anand Pillay - 1988 - Journal of Symbolic Logic 53 (4):1165-1169.
Small Decidable Sheaves.Andreas Blass & Andre Scedrov - 1986 - Journal of Symbolic Logic 51 (3):726-731.
Sheaves and Boolean Valued Model Theory.George Loullis - 1979 - Journal of Symbolic Logic 44 (2):153-183.
Prime Numbers and Factorization in IE1 and Weaker Systems.Stuart T. Smith - 1992 - Journal of Symbolic Logic 57 (3):1057 - 1085.

Analytics

Added to PP index
2009-01-28

Total views
44 ( #202,719 of 2,286,035 )

Recent downloads (6 months)
1 ( #835,155 of 2,286,035 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature